[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 2 (3-2014) ::
JSS 2014, 7(2): 207-232 Back to browse issues page
Likelihood and Bayesian Inference of the Stress-Strength Reliability Based on Record Values from Proportional and Proportional Reversed Hazard Rate Models
Nahid Sanjari Farsipour *, Hajar Riyahi
Abstract:   (17748 Views)
In this paper the likelihood and Bayesian inference of the stress-strength reliability are considered based on record values from proportional and proportional reversed hazard rate models. Then inference of the stress-strength reliability based on lower record values from some generalized distributions are also considered. Next the likelihood and Bayesian inference of the stress-strength model based on upper record values from Gompertz, Burr type XII, Lomax and Weibull distributions are considered. The ML estimators and their properties are studied. Likelihood-based confidence intervals, exact, as well as the Bayesian credible sets and bootstrap interval for the stress-strength reliability in all distributions are obtained. Simulation studies are conducted to investigate and compare the performance of the intervals.
Keywords: Proportional Hazard Rate Model, Proportional Reversed Hazard Rate Model, Record Values, Stress-Strength Model, Bootstrap Interval
Full-Text [PDF 509 kb]   (2815 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2013/08/28 | Accepted: 2014/04/3 | Published: 2014/04/3
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sanjari Farsipour N, Riyahi H. Likelihood and Bayesian Inference of the Stress-Strength Reliability Based on Record Values from Proportional and Proportional Reversed Hazard Rate Models. JSS. 2014; 7 (2) :207-232
URL: http://jss.irstat.ir/article-1-231-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (3-2014) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4460